About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 591381, 7 pages
http://dx.doi.org/10.1155/2014/591381
Research Article

Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions

1School of Mathematics and Statistics, Suzhou University, Suzhou 234000, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 20 November 2013; Accepted 9 January 2014; Published 10 March 2014

Academic Editor: Xinan Hao

Copyright © 2014 Yaohong Li and Xiaoyan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaohong Li and Xiaoyan Zhang, “Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 591381, 7 pages, 2014. doi:10.1155/2014/591381